# SDR ASAA2016062317152

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 35,510 hours, 10,551 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE ON ROLL OUT CLEARED ON TAXI-IN.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 835, NO DEFECTS NOTED.
